Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 3

All articles in this issue are freely accessible.

Introductory comments for the 2018 Editors’ Choice issue
Susan Friedlander.
Bull. Amer. Math. Soc. 55 (2018), 325-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Commentary on “Numbers of solutions of equations in finite fields” by André Weil
Mark Goresky.
Bull. Amer. Math. Soc. 55 (2018), 327-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Commentary on “Differentiable dynamical systems” by Stephen Smale
Maciej Zworski.
Bull. Amer. Math. Soc. 55 (2018), 331-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Afterword: Dynamical zeta functions for Axiom A flows
Semyon Dyatlov and Colin Guillarmou.
Bull. Amer. Math. Soc. 55 (2018), 337-342
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Commentary on “Ergodic theory of amenable group actions”: Old and new
Bryna Kra.
Bull. Amer. Math. Soc. 55 (2018), 343-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Commentary: Three decades after Cathleen Synge Morawetz’s paper “The mathematical approach to the sonic barrier”
Irene M. Gamba.
Bull. Amer. Math. Soc. 55 (2018), 347-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Commentary on “Arithmetic on curves” by Barry Mazur
Burt Totaro.
Bull. Amer. Math. Soc. 55 (2018), 351-351
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Afterword to the article “Arithmetic on curves”
B. Mazur.
Bull. Amer. Math. Soc. 55 (2018), 353-358
Abstract, references and article information
Full-text PDF Free Access
Commentary on “Nonunique tangent maps at isolated singularities of harmonic maps” by Brian White
William P. Minicozzi II.
Bull. Amer. Math. Soc. 55 (2018), 359-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Commentary on “Longest increasing subsequences: from patience sorting to the Baik–Deift–Johansson theorem” by David Aldous and Persi Diaconis
Ivan Corwin.
Bull. Amer. Math. Soc. 55 (2018), 363-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Mathematical Perspectives

About the cover: Waring’s problems
Gerald L. Alexanderson and Leonard F. Klosinski.
Bull. Amer. Math. Soc. 55 (2018), 375-379
Abstract, references and article information
Full-text PDF Free Access
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 55 (2018), 381-397
Review Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Prime numbers and the Riemann hypothesis, by Barry Mazur and William Stein.
Reviewer: Peter Sarnak
Bull. Amer. Math. Soc. 55 (2018), 399-400
Review information
Full-text PDF Free Access
Analytic combinatorics in several variables, by Robin Pemantle and Mark C. Wilson.
Reviewer: Robert Sedgewick
Bull. Amer. Math. Soc. 55 (2018), 401-402
Review information
Full-text PDF Free Access
American Mathematical Society